Alert archive / New Jersey / Fire Weather Watches in 2020
Fire Weather Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 10, 2020, 3:43 PM EDT for 16 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware. It took effect at Apr 11, 2020, 9:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 10, 2020, 3:43 PM EDT (19:43 UTC)
- In effect from
- Apr 11, 2020, 9:00 AM EDT
- Expired
- Apr 11, 2020, 4:01 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
137 WWUS81 KPHI 101943 RFWPHI URGENT - FIRE WEATHER MESSAGE National Weather Service Mount Holly NJ 343 PM EDT Fri Apr 10 2020 ...VERY FAVORABLE CONDITIONS FOR WILDFIRE SPREAD ON SATURDAY... NJZ001-007>010-012>027-110845- /O.NEW.KPHI.FW.A.0001.200411T1300Z-200411T2300Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 343 PM EDT Fri Apr 10 2020 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR VERY LOW HUMIDITY VALUES AND GUSTY WINDS FOR NEW JERSEY... The National Weather Service in Mount Holly has issued a Fire Weather Watch for the potential of enhanced fire spread, which is in effect from Saturday morning through Saturday evening. * AFFECTED AREA...New Jersey. * TIMING...From 9:00 AM until 7:00 PM Saturday. * WINDS...West 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...Highs mainly in the mid to upper 50s. * IMPACTS...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur due to a combination of strong winds, low relative humidities, and dry fuels. Listen for later forecasts and possible Red Flag Warnings. For more information about wildfire danger, burn restrictions, and wildfire prevention and education, please visit your state forestry or environmental protection website. && $$ DEZ001>004-110845- /O.NEW.KPHI.FW.A.0001.200411T1300Z-200411T2300Z/ New Castle-Kent-Inland Sussex-Delaware Beaches- 343 PM EDT Fri Apr 10 2020 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR VERY LOW HUMIDITY VALUES AND GUSTY WINDS FOR DELAWARE... The National Weather Service in Mount Holly has issued a Fire Weather Watch for the potential of enhanced fire spread, which is in effect from Saturday morning through Saturday evening. * AFFECTED AREA...Delaware. * TIMING...From 9:00 AM until 7:00 PM Saturday. * WINDS...West 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Highs mainly in the mid to upper 50s. * IMPACTS...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur due to a combination of strong winds, low relative humidities, and dry fuels. Listen for later forecasts and possible Red Flag Warnings. For more information about wildfire danger, burn restrictions, and wildfire prevention and education, please visit your state forestry or environmental protection website. && $$ JEO
1 follow-up statement
891 WWUS81 KPHI 110801 RFWPHI URGENT - FIRE WEATHER MESSAGE National Weather Service Mount Holly NJ 401 AM EDT Sat Apr 11 2020 NJZ001-007>010-012>027-112300- /O.UPG.KPHI.FW.A.0001.200411T1300Z-200411T2300Z/ /O.NEW.KPHI.FW.W.0001.200411T1300Z-200411T2300Z/ Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 401 AM EDT Sat Apr 11 2020 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING... The National Weather Service in Mount Holly has issued a Red Flag Warning for the potential of enhanced fire spread, which is in effect from 9 AM this morning to 7 PM EDT this evening. * AFFECTED AREA...New Jersey. * TIMING...From 9:00 AM until 7:00 PM Saturday. * WINDS...West 15 to 20 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...Lowering to 20 to 25 percent. * IMPACTS...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly due to a combination of strong winds, low relative humidity, and dry fuels. Any fires that develop may quickly get out of control and become difficult to contain. For more information about wildfire danger, burn restrictions, and wildfire prevention and education, please visit your state forestry or environmental protection website. && $$ DEZ001>004-112300- /O.UPG.KPHI.FW.A.0001.200411T1300Z-200411T2300Z/ /O.NEW.KPHI.FW.W.0001.200411T1300Z-200411T2300Z/ New Castle-Kent-Inland Sussex-Delaware Beaches- 401 AM EDT Sat Apr 11 2020 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING... The National Weather Service in Mount Holly has issued a Red Flag Warning for the potential of enhanced fire spread, which is in effect from 9 AM this morning to 7 PM EDT this evening. * AFFECTED AREA...Delaware. * TIMING...From 9:00 AM until 7:00 PM Saturday. * WINDS...West 15 to 20 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...Lowering to 25 to 30 percent. * IMPACTS...Gusty winds and very dry air will create conditions that may promote the rapid spread of wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly due to a combination of strong winds, low relative humidity, and dry fuels. Any fires that develop may quickly get out of control and become difficult to contain. For more information about wildfire danger, burn restrictions, and wildfire prevention and education, please visit your state forestry or environmental protection website. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 10, 10:30 AM EDT, 5 hours 13 minutes earlier.
Area forecast discussion, Apr 10, 10:30 AM EDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1030 AM EDT Fri Apr 10 2020
.SYNOPSIS...
An area of low pressure will drift through eastern Canada
through the weekend, while high pressure builds across the deep
south today and Saturday, before moving offshore Saturday night.
Our area will remain under a tight pressure gradient between
these two features today through the weekend. A strengthening
low pressure system will move across the Mid West states Sunday
night, then into the Great Lakes region Monday and into southern
Canada Monday night. This will lift an occluding frontal system
across the Mid Atlantic region Sunday night into Monday.
Another system could affect portions of the Mid Atlantic region
around Wednesday, with a clipper type system around Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Morning update...
No significant changes with the morning update, just some minor
tweaks to reflect latest trends. Winds are beginning to increase as
diurnal mixing increases. Expecting a lot of 40-45 mph gusts through
the afternoon with a couple of 50mph gusts possible. The Wind
Advisory remains in effect, and while it may be marginal as to how
frequent the 45+ mph gusts will be, it will be a blustery day
regardless with a tight pressure gradient in place.
Also seeing plenty of stratocumulus development with some spotty
light showers around especially to the northwest. Expect this theme
to continue for much of the day. With steep lapse rates (very cold
air aloft) some of the showers could fall as snow especially this
morning, but dry surface layer should keep intensities light.
An SPS also remains in effect for most of the region due to an
elevated risk of wildfire spread today. Previous discussion
follows...
Clouds will thicken fairly quickly during the day, as mixing and
diurnal heating generate saturated parcels readily after sunrise.
This should keep temperatures from warming (especially given the
ambient cold advection). Nudged highs slightly lower today given
these factors.
The main story today will be the winds. Model forecast soundings
indicate another day of mixing to 850-800 mb, with winds of 35-45 kt
at these levels likely mixing to the surface rather efficiently in
the cold-advection regime in place. Wind gusts of 40 to 50 mph will
be likely at times today, especially near/south of Philadelphia in
closer proximity to stronger winds aloft. However, the threat of
advisory-level gusts persists across the area, and the wind advisory
was unchanged with this forecast update. With the elevated winds and
strong mixing, fire-weather concerns are elevated today. Please see
the Fire Weather section for more details.
Attention tonight turns to temperatures, as the strong cold
advection occurring today will lead to a temperature plunge tonight.
Model guidance is generally in agreement that areas northwest of the
Philadelphia metropolitan area will reach or drop below freezing
overnight. However, confidence is not particularly high, since winds
will likely remain elevated through the night. In such regimes,
models tend to be too aggressive with the temperature drop,
especially in more urbanized areas. Nevertheless, with the growing
season in full swing southeast of the Poconos and with consistent
guidance showing temperatures falling below freezing in Berks
County, the Lehigh Valley, the far west suburbs of Philadelphia, and
northern New Jersey, hoisted a freeze watch for the overnight hours
in these areas. Will need to watch the Pine Barrens as well, as
temperatures often drop precipitously, even in otherwise elevated
wind conditions.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY/...
Saturday will remain rather breezy, though considerably less so than
today. Winds will likely diminish by late afternoon as high pressure
approaches the area. With the upper-level trough axis moving
offshore, should see thicknesses increase, allowing for a slightly
warmer day compared to Friday. Used a statistical blend for highs,
resulting in readings in the mid to upper 40s in the Poconos to the
mid 50s southeast of the I-95 corridor. Unfortunately, the breezy
conditions and resultant mixing will allow for another day of
elevated fire weather concerns. As high pressure shifts offshore
Saturday night, winds will become light and back to a more southerly
or southeasterly direction. Subtle warm advection should prevent a
collapse in temperatures, but I suspect the rural/valley locations
will see another cold night, with potential for more frost/freeze
products.
By Sunday, the Mid-Atlantic will begin to see downstream midlevel
ridging as a very potent shortwave trough ejects into the southern
Plains. Warm advection will increase in earnest during the day, with
an associated increase in cloud cover as well. Despite the dampened
insolation, the height rises and warm advection will result in a
considerable warmup. Highs may approach 70 in much of the area. The
region will be well downstream of large-scale lift with the
approaching system, so have unmentionable PoPs through the day. The
sensible weather of interest will once again be the winds, as they
increase from the south during the day. Could see some gusts of 25
to 35 mph by the afternoon, but fortunately, the warming
temperatures will be compensatory to most.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
The main focus for the long term forecast will be Sunday night
into Monday. An area of low pressure will move across the Mid-
West states and into the Great Lakes area Sunday night, before
lifting into southern Canada on Monday. This will lift an
occluding frontal system across the Mid-Atlantic and
northeastern states. Rainfall is expected to begin overnight
Sunday, then continue into Monday, before ending later Monday
afternoon into Monday evening as the cold front pushes offshore.
Several concerns are beginning to take shape with this system.
The first will be the potential for moderate to heavy rainfall
overnight Sunday into Monday morning. 1-2 inches of rain will be
possible, with the heaviest rainfall expected for portions of
eastern Pennsylvania and northern/central New Jersey. Latest
model guidance indicates that there will be some instability
developing during day ahead of the approaching cold front, so
there will be a chance of thunderstorms. Thunderstorms would
mostly be confined to daytime hours Monday. This leads to the
next concern, which may be the greatest threat. Low level winds
with this system are forecast to increase significantly with
925-850 mb winds potentially increasing to 50-70+ knots. Not all
of these winds would mix down to the surface, however, we will
likely have some decent mixing overnight Sunday into Monday, so
we do expect a very windy overnight Sunday into Monday period.
We can expect at least 40-50 mph winds, especially for south and
eastern New Jersey, and central and southern Delaware and
Maryland where the strongest winds are expected.
The front will have moved offshore by Monday afternoon/Monday
evening. Gusty winds will continue night into Tuesday, before
beginning to relax overnight Tuesday. There will be a slight
chance of showers Tuesday as a couple of short waves/vorticity
impulse move across the area.
There continues to be some disagreement with the long term
models in how they handle a potential coastal storm developing
along the old cold front offshore of the east coast Tuesday
night into Wednesday.. The ECMWF is much more aggressive
strengthening the low moving it offshore of the Mid- Atlantic
and bringing rain or even snow to portions of the area. The GFS
and Canadian suppresses the system and keep rain away from the
area. We will have a chance of showers due the uncertainty, but
no more than 40 to 50 percent across southern New Jersey and
southern Delaware and Maryland.
There is better agreement with a possible clipper type system
affecting the area around Wednesday night into Thursday. This
could bring a chance of rain, or even snow showers to portions
of the area Wednesday night into Thursday. High pressure is
forecast to briefly build into the area late Thursday, before
another potential storm at the end of the week.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Mainly VFR, though CIGs of 3500-6000 feet will likely
encompass much of the area by midday. West to northwest winds
15 to 25 kt with gusts 30-40+ kt likely. Moderate confidence.
Tonight...VFR with west to northwest winds 10 to 20 kt with
gusts up to 30 kt, especially during the evening. High
confidence.
Outlook...
Saturday...VFR with west winds 10 to 20 kt with gusts up to 30
kt, likely diminishing slowly by late afternoon. High
confidence.
Saturday night...Mainly VFR with winds becoming light southerly
or southeasterly. Moderate confidence.
Sunday...Increasing cloudiness with south winds increasing to
10 to 20 kt with gusts up to 30 kt by afternoon. Mainly VFR, but
conditions may approach MVFR late. Low confidence.
Sunday night-Monday...A frontal system will move across the
area leading to periods of moderate to heavy rain, along with
MVFR to IFR conditions likely, improving during the day Monday.
Very wind conditions are likely to develop overnight Sunday into
Monday, with gusts potentially reaching 35-45 knots. Moderate
confidence.
Monday night-Tuesday...VFR conditions expected. West to
northwest winds gusting to 20-30 knots. Moderate confidence.
&&
.MARINE...
Gales continue on the Atlantic waters and Delaware Bay today.
West to northwest winds of 20 to 35 kt with gusts to 45 kt are
likely. Conditions should slowly improve tonight but will likely
exceed gale criteria through most of the night. The gale
warning continues through 6 am Saturday.
Seas will generally range from 3 to 6 feet.
Outlook...
Saturday...Advisory conditions likely with west winds 10 to 20
kt with gusts to 30 kt. However, conditions will improve with
time and possibly become sub-advisory by evening.
Saturday night...Sub-advisory winds/seas anticipated.
Sunday...South winds will increase rapidly, likely reaching
advisory criteria by afternoon. Seas are expected to
approach/exceed 5 feet late in the day as well.
Sunday night-Monday...A frontal system will move across the
area, leading to very strong winds across the waters. At least
Gale force gusts are expected, with potentially Storm force
winds possible late Sunday night into Monday.
Monday night-Tuesday...Gale force winds could continue into
early Monday night, before lowering to Small Craft Advisory
levels overnight into Tuesday.
&&
.FIRE WEATHER...
Windy conditions will occur again today. This will allow the
low levels to mix readily, with dew points likely dropping to
the upper teens to lower 20s. This will result in relative
humidity values dropping to near or below 30 percent in most
locations outside the southern Poconos. As a result, the threat
for the rapid spread of fires is quite high today, and a Special
Weather Statement has been issued in coordination with our
fire-weather partners.
Conditions will not improve on Saturday. Although winds will
likely be lower, relative humidity values will also likely be
lower than values seen today. As a result, the threat for the
rapid spread of fires will be high again.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Watch from late tonight through Saturday morning for
PAZ060>062-101-103-105.
Wind Advisory until 7 PM EDT this evening for PAZ054-055-
060>062-070-071-101>106.
NJ...Freeze Watch from late tonight through Saturday morning for
NJZ001-007>010.
Wind Advisory until 7 PM EDT this evening for NJZ001-007>010-
012>027.
DE...Wind Advisory until 7 PM EDT this evening for DEZ001>004.
MD...Wind Advisory until 7 PM EDT this evening for MDZ008-012-015-
019-020.
MARINE...Gale Warning until 6 AM EDT Saturday for ANZ430-431-450>455.
&&
Synopsis...Robertson
Near Term...CMS/O'Brien
Short Term...CMS
Long Term...Robertson
Aviation...CMS/Robertson
Marine...CMS/Robertson
Fire Weather...Hazardous weather outlook, Apr 10, 3:28 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 328 PM EDT Fri Apr 10 2020 MDZ008-PAZ060>062-101>106-112000- Cecil-Berks-Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 328 PM EDT Fri Apr 10 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... This Hazardous Weather Outlook is for northeast Maryland, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Freeze Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. A strong storm system could bring 45 to 55 mph wind gusts to the region Sunday night through Monday afternoon. Thunderstorms with stronger wind gusts are possible as well. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-015-019-020-PAZ054-055-070-071-112000- Kent MD-Queen Annes-Talbot-Caroline-Carbon-Monroe-Delaware- Philadelphia- 328 PM EDT Fri Apr 10 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A strong storm system could bring 45 to 55 mph wind gusts to the region Sunday night through Monday afternoon. Thunderstorms with stronger wind gusts are possible as well. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-015-112000- Sussex-Warren-Morris-Hunterdon-Somerset-Mercer- 328 PM EDT Fri Apr 10 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and northwest New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Freeze Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. Fire Weather Watch. A strong storm system could bring 45 to 55 mph wind gusts to the region Sunday night through Monday afternoon. Thunderstorms with stronger wind gusts are possible as well. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-NJZ012>014-016>027-112000- New Castle-Kent-Inland Sussex-Delaware Beaches-Middlesex- Western Monmouth-Eastern Monmouth-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 328 PM EDT Fri Apr 10 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Fire Weather Watch. A strong storm system could bring 50 to 60 mph wind gusts to the region Sunday night through Monday afternoon. Thunderstorms with stronger wind gusts are possible as well. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-112000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 328 PM EDT Fri Apr 10 2020 ...GALE WARNING IN EFFECT UNTIL 3 AM EDT SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gale force winds are possible Sunday night, and then Storm Force winds are possible on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 9, 11:49 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 41 min |
| Apr 10, 12:16 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 14 min |
| Apr 10, 12:18 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 57 min |
| Apr 10, 12:33 AM EDT | Special Marine Warning | PHI | 57 min | |
| Apr 10, 1:06 AM EDT | Special Marine Warning | PHI | 54 min | |
| Apr 10, 1:44 AM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 10, 1:47 AM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 13 min |
| Apr 10, 3:27 AM EDT | Special Weather Statement | PHI | Morris, Sussex | 63 min |
| Apr 10, 3:33 AM EDT | Freeze Watch | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 12 hr |
| Apr 10, 3:29 PM EDT | Freeze Warning | PHI | Hunterdon, Mercer, Morris, Somerset, Sussex, Warren | 18 hr |
Nearby
Fire Weather Watches in New Jersey, 2020Fire Weather Watches in Delaware, 2020Every fire weather watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.